# SDR SWAA2017071214966

- Difficulty date: July 2, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-7
- Aircraft serial: 28255
- Aircraft time: 41,562 hours, 27,201 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SLAT LOWER SKIN CRACKED AT ACTUATOR ATTACH POINT.  REPAIRED SKIN IAW SRM.
